# SDR DALA2018020600697

- Difficulty date: January 28, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 76,117 hours, 21,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  FOUND SEAT 3C CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED THE POWER SUPPLY IAW AMM 33-51-11.
